# SDR FDEA201111164933

- Difficulty date: November 16, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL NR 152WF DAMAGED.  FLOOR PANEL REMOVED AND REPLACED AS PER AMM 53-10-33-4 REVISION 52.0. NEW FLOOR PANEL FABRICATED AS PER DWG SRZ25-005 REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
